# SDR DHL2000805087

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH TO MEXICO CITY, ENGINE FIRE INDICATION NR 4 ENGINE.  COMPLETED ENGINE FIRE CHECKLIST, FIRE LIGHT REMAINED ILLUMINATED AND BELL CONTINUED TO RING EVEN AFTER BLOCK IN.  GRND PERSONNEL OBSERVED NO INDICATIONS OF FIRE.  REPLACED BOTH FIRE BOTTLES, REMOVED AND REPLACED ALL ENG FIRE DETECTION SENSING ELEMENTS, REMOVED AND REPLACED NR 4 FIRE CONTROL UNIT, REMOVED AND REPLACED FIRE DETECTION SOCKET, PLUG ON PYLON LOOP WIRING HARNESS.  ACCOMPLISHED A FIRE WARNING TEST ON SYS A AND B OK.  PERFORMED NR 4 ENGINE GROUND R/U AND CHKD FOR PNEUMATIC LEAKS OK.  ALL CHECKS OK.
